# SDR CALA2025032803269

- Difficulty date: March 27, 2025
- Submitted: March 28, 2025
- Operation: Air carrier
- Aircraft: N13113
- Make and model: Boeing 757224
- Aircraft serial: 27555
- Aircraft time: 104,765 hours, 25,078 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: IN
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

FA REPORTS BURNING PLAST IC TYPE SMELL FROM AREA 2L LAV AND LAST ROW OF 1 ST AND START OF ECONOM CREW REPORTED SMELL DISSAPATED UPON RETURNING TO THE GATE.  RAN BOTH PACKS AND BOTH ENGINES.  NO BURING ODERS NOTED.  AC OK FOR SERVICE.
